# SDR 99ZZZX4324

- Difficulty date: October 5, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Textron Aviation Inc, repair station CNQR918C
- Aircraft: N950QS
- Make and model: Cessna 750
- Aircraft serial: 7500050
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: D007966166
- Condition: Leaking
- Location: Hydraulic System
- Part time: 1,160 hours
- Stage of operation: NR
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

HYDRAULIC VOLUME LOW 'A' SYSTEM IN-FLIGHT AT FL 410, SHUT DOWN 'A' HYDRAULIC SYSTEM.  FOUND 3 EACH SMALL PIN HOLES IN HYDRAUIC PUMP HOUSING.  REPLACED ENGINE DRIVEN HYDRAULIC PUMP.
